Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 160, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 6:28 PM CDT for Marshall County, Washington County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 20, 2011, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, KS, Washington County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:50 PM CDT | TSTM WND DMG | Nw Marysville, KS | PAINT WAS CHIPPED OFF OF ONE SIDE OF HOUSE. 3 INCH TREE LIMBS DOWN. DIME SIZE HAIL ALSO REPORTED. RADAR ESTIMATED TIME. |
| Jun 20, 6:58 PM CDT | TSTM WND DMG | Marysville, KS | 4 LARGE TREES BLOWN DOWN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -726 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WUUS53 KTOP 202328 SVRTOP KSC117-201-210015- /O.NEW.KTOP.SV.W.0160.110620T2328Z-110621T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 628 PM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS... WESTERN MARSHALL COUNTY IN NORTHEAST KANSAS... * UNTIL 715 PM CDT * AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF WATERVILLE...OR 14 MILES SOUTHWEST OF BLUE RAPIDS... MOVING NORTH AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... BARNES... WATERVILLE... BLUE RAPIDS... MARYSVILLE... BREMEN... OKETO... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3999 9640 3957 9660 3957 9701 4000 9681 TIME...MOT...LOC 2328Z 201DEG 48KT 3957 9680 WIND...HAIL 60MPH 1.00IN $$ PHILLIPS
3 follow-up statements
975 WWUS53 KTOP 202349 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 649 PM CDT MON JUN 20 2011 KSC201-202359- /O.CAN.KTOP.SV.W.0160.000000T0000Z-110621T0015Z/ WASHINGTON- 649 PM CDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY HAS BEEN CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3999 9640 3957 9660 3957 9681 4000 9680 TIME...MOT...LOC 2349Z 201DEG 47KT 3979 9668 $$ KSC117-210015- /O.CON.KTOP.SV.W.0160.000000T0000Z-110621T0015Z/ MARSHALL- 649 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WESTERN MARSHALL COUNTY... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MARYSVILLE...MOVING NORTH AT 55 MPH. LOCATIONS IMPACTED INCLUDE... MARYSVILLE...BREMEN AND OKETO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3999 9640 3957 9660 3957 9681 4000 9680 TIME...MOT...LOC 2349Z 201DEG 47KT 3979 9668 WIND...HAIL 60MPH 1.00IN $$
689 WWUS53 KTOP 210003 RRA SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 703 PM CDT MON JUN 20 2011 KSC117-210015- /O.CON.KTOP.SV.W.0160.000000T0000Z-110621T0015Z/ MARSHALL- 703 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WESTERN MARSHALL COUNTY... AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OKETO...OR 7 MILES NORTH OF MARYSVILLE...MOVING NORTH AT 55 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTH CENTRAL MARSHALL COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3999 9640 3957 9660 3957 9681 4000 9680 TIME...MOT...LOC 0004Z 201DEG 47KT 3997 9659 WIND...HAIL 60MPH 1.00IN $$ PHILLIPS
145 WWUS53 KTOP 210016 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 716 PM CDT MON JUN 20 2011 KSC117-210026- /O.EXP.KTOP.SV.W.0160.000000T0000Z-110621T0015Z/ MARSHALL- 716 PM CDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARSHALL COUNTY HAS EXPIRED... AT 716 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR WESTERN MARSHALL COUNTY HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS EXPIRED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM MOVING NORTHEAST ACROSS MARSHALL COUNTY. A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3999 9640 3957 9660 3957 9681 4000 9680 TIME...MOT...LOC 0003Z 201DEG 47KT 3996 9659 $$ PHILLIPS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:51 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 20, 3:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT MON JUN 20 2011 .DISCUSSION... LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH BOWING SEGMENTS. WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z. OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS NORTHEAST INTO WESTERN MO. ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL RANGE FROM THE UPPER 70S TO THE MID 80S. 53 AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE 80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL ALSO RETURN FROM THE SOUTH AND POOL ACROSS THE AREA. THIS UNSETTLED PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63 && .AVIATION... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058- 059. &&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 341 PM CDT MON JUN 20 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-212045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 341 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 5:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 5 SE MILTONVALE 39.30N 97.38W
06/20/2011 E1.50 INCH OTTAWA KS PUBLIC
&&
JBLocal storm report, Jun 20, 5:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 NNW OAK HILL 39.30N 97.37W
06/20/2011 M2.00 INCH OTTAWA KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 5:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 ESE MILTONVALE 39.31N 97.34W
06/20/2011 E1.50 INCH CLAY KS TRAINED SPOTTER
A WEST FACING WINDOW ON THE HOUSE WAS BROKEN
&&
JBSpecial weather statement, Jun 20, 5:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT MON JUN 20 2011
KSZ008-009-202330-
REPUBLIC-WASHINGTON-
557 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES...
THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH
ACROSS PORTIONS OF NORTHEASTERN REPUBLIC AND NORTHWESTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE MAHASKA.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 4000 9745 4000 9721 3981 9728 3984 9751
4001 9747 4001 9745
TIME...MOT...LOC 2258Z 192DEG 27KT 3992 9737Local storm report, Jun 20, 6:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
604 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 2 S CLYDE 39.56N 97.41W
06/20/2011 E0.75 INCH CLOUD KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 6:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
608 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL N WAKEFIELD 39.22N 97.02W
06/20/2011 E0.88 INCH CLAY KS TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 35 min |
| Jun 19, 7:57 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 48 min |
| Jun 19, 8:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 35 min |
| Jun 19, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 46 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 30 min |
| Jun 20, 10:33 AM CDT | Wind Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Morris, Osage | 7 hr |
| Jun 20, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Washington | 45 min |
| Jun 20, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 47 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 51 min |
| Jun 20, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 48 min |
| Jun 20, 5:33 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 27 min |
| Jun 20, 5:57 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 20, 6:03 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 42 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 38 min |
| Jun 20, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 43 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 47 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.